Change search
ReferencesLink to record
Permanent link

Direct link
Geometry of Cesaro function spaces
Samara State University.
2011 (English)In: Functional analysis and its applications, ISSN 0016-2663, E-ISSN 1573-8485, Vol. 45, no 1, 64-68 p.Article in journal (Refereed) Published
Abstract [en]

Geometric properties of CesA ro function spaces Ces (p) (I), where I = [0,a) or I = [0, 1], are investigated. In both cases, a description of their dual spaces for 1 < p < a is given. We find the type and the cotype of CesA ro spaces and present a complete characterization of the spaces l (q) that have isomorphic copies in Ces (p) [0, 1] (1 a (c) 1/2 p < a).

Place, publisher, year, edition, pages
2011. Vol. 45, no 1, 64-68 p.
Research subject
URN: urn:nbn:se:ltu:diva-215DOI: 10.1007/s10688-011-0007-8Local ID: 008735bd-64b5-4a4c-b036-1b5e3e12d40eOAI: diva2:972327

Validerad; 2011; 20110408 (andbra)

Available from: 2016-09-20 Created: 2016-09-20 Last updated: 2016-09-21Bibliographically approved

Open Access in DiVA

fulltext(110 kB)5 downloads
File information
File name FULLTEXT01.pdfFile size 110 kBChecksum SHA-512
Type fulltextMimetype application/pdf
fulltext(176 kB)5 downloads
File information
File name FULLTEXT02.pdfFile size 176 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Maligranda, Lech
In the same journal
Functional analysis and its applications

Search outside of DiVA

GoogleGoogle Scholar
Total: 10 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 10 hits
ReferencesLink to record
Permanent link

Direct link